# SDR 99ZZZX1660

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCVYD
- Make and model: Airbus A320-231
- Aircraft serial: 393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 6000 - FOUND AT A-CHECK, RIGHT HAND OVERWING EXIT LIGHT WILL NOT COME ON.  REMOVED AND REPLACED RIGHT HAND OVERWING BATTERY UNIT.  (X)
